Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 75, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2018, 12:57 PM CDT for 4 counties in Missouri. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 12:57 PM CDT (17:57 UTC)
- Expired
- May 19, 2018, 2:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, MO, Douglas County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 43 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 12:57 PM CDT | HAIL 1 | Rogersville, MO | |
| May 19, 1:01 PM CDT | HAIL 1.75 | Rogersville, MO | |
| May 19, 1:01 PM CDT | HAIL 2 | Rogersville, MO | |
| May 19, 1:14 PM CDT | HAIL 1.25 | 2 W Fordland, MO | |
| May 19, 1:27 PM CDT | HAIL 0.88 | 4 Wsw Seymour, MO | |
| May 19, 1:30 PM CDT | HAIL 1.25 | Seymour, MO | SOCIAL MEDIA PICTURES OF HAIL SLIGHTLY LARGER THAN QUARTERS. |
| May 19, 1:34 PM CDT | HAIL 0.75 | Seymour, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
115
WUUS53 KSGF 191757
SVRSGF
MOC043-067-077-225-191900-
/O.NEW.KSGF.SV.W.0075.180519T1757Z-180519T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1257 PM CDT SAT MAY 19 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southern Webster County in southwestern Missouri...
Northwestern Douglas County in southwestern Missouri...
Northeastern Christian County in southwestern Missouri...
Southeastern Greene County in southwestern Missouri...
* Until 200 PM CDT
* At 1257 PM CDT, a severe thunderstorm was located over Rogersville,
or 11 miles northeast of Ozark, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rogersville... Seymour...
Sparta... Fordland...
Diggins... Linden...
Elkhead... Bruner...
Dogwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 9315 3718 9314 3718 9268 3697 9269
TIME...MOT...LOC 1757Z 256DEG 18KT 3711 9304
HAIL...1.00IN
WIND...60MPH
$$
Schaumann3 follow-up statements
612
WWUS53 KSGF 191804
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
104 PM CDT SAT MAY 19 2018
MOC043-067-077-225-191900-
/O.CON.KSGF.SV.W.0075.000000T0000Z-180519T1900Z/
Webster MO-Douglas MO-Christian MO-Greene MO-
104 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHERN WEBSTER...NORTHWESTERN DOUGLAS...NORTHEASTERN CHRISTIAN
AND SOUTHEASTERN GREENE COUNTIES...
At 103 PM CDT, a severe thunderstorm was located near Rogersville, or
12 miles southeast of Strafford, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. This storm has recently produced golf ball
size hail in Rogersville.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Rogersville... Seymour...
Fordland... Diggins...
Linden... Elkhead...
Dogwood... Bruner...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3718 9314 3718 9268 3697 9269 3704 9315
TIME...MOT...LOC 1803Z 256DEG 18KT 3712 9300
HAIL...1.75IN
WIND...60MPH
$$
Schaumann689
WWUS53 KSGF 191813
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
113 PM CDT SAT MAY 19 2018
MOC077-191822-
/O.CAN.KSGF.SV.W.0075.000000T0000Z-180519T1900Z/
Greene MO-
113 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3718 9268 3697 9269 3703 9306 3718 9306
TIME...MOT...LOC 1812Z 256DEG 18KT 3713 9294
$$
MOC043-067-225-191900-
/O.CON.KSGF.SV.W.0075.000000T0000Z-180519T1900Z/
Webster MO-Douglas MO-Christian MO-
113 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHERN WEBSTER...NORTHWESTERN DOUGLAS AND NORTHEASTERN
CHRISTIAN COUNTIES...
At 112 PM CDT, a severe thunderstorm was located over Fordland, or 13
miles southeast of Strafford, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts. This storm
recently produced two inch diameter hail in Rogersville.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Rogersville... Seymour...
Fordland... Diggins...
Elkhead... Dogwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3718 9268 3697 9269 3703 9306 3718 9306
TIME...MOT...LOC 1812Z 256DEG 18KT 3713 9294
HAIL...1.75IN
WIND...60MPH
$$
Schaumann926
WWUS53 KSGF 191827
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
127 PM CDT SAT MAY 19 2018
MOC043-191836-
/O.CAN.KSGF.SV.W.0075.000000T0000Z-180519T1900Z/
Christian MO-
127 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3701 9291 3705 9291 3706 9290 3707 9291
3708 9290 3708 9291 3718 9291 3718 9268
3697 9269
TIME...MOT...LOC 1826Z 278DEG 20KT 3708 9279
$$
MOC067-225-191900-
/O.CON.KSGF.SV.W.0075.000000T0000Z-180519T1900Z/
Webster MO-Douglas MO-
127 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN WEBSTER AND NORTHWESTERN DOUGLAS COUNTIES...
At 126 PM CDT, a severe thunderstorm was located near Seymour, or 11
miles northwest of Ava, moving east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. This storm recently produced two inch
diameter hail in Rogersville.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Seymour... Diggins...
Dogwood...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3701 9291 3705 9291 3706 9290 3707 9291
3708 9290 3708 9291 3718 9291 3718 9268
3697 9269
TIME...MOT...LOC 1826Z 278DEG 20KT 3708 9279
HAIL...1.75IN
WIND...60MPH
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:41 AM CDT, 7 hours 16 minutes earlier.
Area forecast discussion, May 19, 5:41 AM CDT, 7 hours 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
541 AM CDT Sat May 19 2018
...12Z AVIATION UPDATE...
.SHORT TERM...(Today and tonight)
Issued at 251 AM CDT Sat May 19 2018
A large area of rain and thunderstorms was ongoing in Kansas
early this morning. This was occuring on the nose of a 45kt llj
and aided by a reservoir of 3000MU capes in Oklahoma. Until the
llj veers later this morning, most of this activity will likely
skirt the far northwest corner of the CWA. Other very isolated
showers were beginning to develop across the area and this will
likely continue this morning.
Much like the last few nights, fog has developed over the eastern
ozarks with some localized dense fog across the Rolla area, this
will persist through sunrise before dissipating.
A somewhat messy synoptic situation was unfolding across the
Central Plains with a stationary boundary from Central Arkansas
stretching west into North Central Oklahoma and Northwest Texas
where it meets up with a low pressure and dryline across West
Texas. Given all the precip in Kansas, the true cold front is
likely across the northwest part of the state extending into
Nebraska with several outflow boundaries in Kansas. Several
shortwaves were moving through the developing southwest flow and
will create a messy situation today/tonight given the boundaries
and an increasingly unstable airmass.
For today, expect the stationary boundary to return north through
the area as a warm front this morning into early afternoon. The
airmass will become very unstable along and south of the front by
mid day with temps reaching the low to mid 80s and dewpoints
rising into the upper 60s. ML capes will reach 3000j/kg with about
30kts of effective bulk shear. The RAP and NAM both show CIN
decreasing to near zero along the warm front from 18-21Z across
the northeast 1/2 to 1/3 of the area. A weak wave will also be
moving into the area during this time. IF a thunderstorm develops
along that boundary (or any other boundaries from KS morning
convection), then it would have a high chance of becoming severe
given the instability and shear. Low and mid level lapse rates
will be quite steep therefore large hail and damaging winds would
be the main threats. Again this is conditional on if storms
develop. A few of the 00Z CAMS and the latest 06Z NAMnest do show
isolated storms developing across the area today. This will
definently need to be monitored as we head through the morning
hours. Outside of thunderstorms, it will be very warm today with
temps reaching 90 in a few locations. See climate section for
records.
Other showers and storms will likely develop by afternoon and
evening along the synoptic boundaries from Kansas into Oklahoma.
Models struggle to decide on the evolution of this activity with
CAMS showing a wide range of possibilities. It does looks like the
bulk of the storms could affect our northwestern CWA anywhere from
this evening into the overnight hours. Instability and wind shear
would be favorable for severe storms. Storm evolution and
resultant pop forecasts for today/tonight will likely need further
adjustment once convective evolution/placement becomes more
clear.
.LONG TERM...(Sunday through Friday)
Issued at 251 AM CDT Sat May 19 2018
Depending on how worked over the atmosphere is from Saturday night
storms, additional showers and storms could occur on Sunday since
a front will stall across the area. If enough instability develops
then a severe threat could exist. Currently the best chances of
this is in the northeast CWA closer to better upper level support.
Next week looks warm and unsettled with daily rain/storm chances
given the mid level setup. Monday has the least rain chances with
increasing chances Tuesday through the end of the week. Mainly
looks like a afternoon and evening type of setup that we would
experience during the summer, not May... High temps will likely
reach the mid to upper 80s next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 535 AM CDT Sat May 19 2018
VFR conditions are expected at the TAF sites today. Can not rule
out an isolated shower or storm across the area today but coverage
is too low to include in the TAFS at this juncture. Winds will
switch from east to south throughout the day. Slightly better
chances for showers and thunderstorms will move in tonight into
the overnight hours. Low level wind shear will also be possible
tonight.
&&
.CLIMATE...
Issued at 251 AM CDT Sat May 19 2018
Record Highs for Today May 19 2018
JLN 91/1987 and 2006
SGF 91/1987 and 1968
VIH 92/1996
UNO 91/1987
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Dense Fog Advisory until 9 AM CDT this morning for MOZ056>058-
071.
KS...NONE.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
CLIMATE...BurchfieldHazardous weather outlook, May 19, 8:18 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 818 AM CDT Sat May 19 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201330- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 818 AM CDT Sat May 19 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Significant fog risk. DISCUSSION... Dense fog will reduce visibilities to one quarter mile or less across Central Missouri from Rolla to Versailles. Visibilities will improve by mid morning. Isolated showers and thunderstorms will be possible at various times throughout today. Scattered storms will continue to push east across central Missouri this morning. Some of these storms will produce hail up to the size of quarters and locally damaging wind. A warm front will lift north through the area during the morning and afternoon hours today. If storms can form along this boundary, they will have the potential to become severe with large hail up to the size of half dollars and damaging winds in excess of 60 mph. This is a conditional risk with the best chance north of Interstate 44. The timeframe for these thunderstorms would be from late morning into the afternoon hours. Additional showers and thunderstorms will develop by late afternoon or evening across Kansas and Oklahoma and move northeast, generally affecting southeast Kansas and western Missouri. Some storms could be severe with large hail and damaging winds the main threats. An isolated tornado can not be ruled out, especially across southeast Kansas. Thunderstorms also would produce cloud to ground lightning and heavy rainfall. The timeframe for these thunderstorms would be from late evening into the Overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorm are possible on Sunday. A few storms may become severe across central Missouri if enough instability develops. Additional thunderstorm chances will occur next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this morning across central Missouri mainly north of Highway 60. Spotter activation may then be needed again this afternoon and this evening over this same area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, May 19, 12:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM TSTM WND DMG 2 S BARNUMTON 38.08N 92.94W
05/19/2018 CAMDEN MO PUBLIC
NUMEROUS SMALL LIMBS DOWN WITH SOME LIMBS TO
4 INCHES IN DIAMETER. POWER WAS ALSO
REPORTED OUT.
&&
FEHLocal storm report, May 19, 12:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM HAIL BOIS D'ARC 37.26N 93.51W
05/19/2018 E0.88 INCH GREENE MO EMERGENCY MNGR
&&
FEHSpecial weather statement, May 19, 12:33 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
1233 PM CDT SAT MAY 19 2018
MOZ069-070-079>081-090>092-191815-
Dallas MO-Camden MO-Polk MO-Greene MO-Wright MO-Laclede MO-
Webster MO-Pulaski MO-
1233 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...DALLAS...NORTHWESTERN
WRIGHT...LACLEDE...SOUTHEASTERN POLK...CENTRAL PULASKI...GREENE AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 115 PM CDT...
At 1233 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Camdenton to 7 miles west
of Conway to Republic. Movement was east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Springfield... Northwestern Fort Leonard Wood...
Republic... Lebanon...
Bennett Spring State Park... Marshfield...
Battlefield... Willard...
Waynesville... St. Robert...
Buffalo... Rogersville...
Strafford... Richland...
Morgan... Ash Grove...
Fair Grove... Fordland...
Conway... Pleasant Hope...
This includes Interstate 44 between mile markers 59 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3709 9353 3710 9361 3728 9361 3728 9363
3734 9362 3791 9284 3790 9203 3789 9202
3787 9202 3753 9237 3709 9305
TIME...MOT...LOC 1733Z 264DEG 27KT 3790 9261 3749 9296 3714 9350
SchaumannSpecial weather statement, May 19, 12:34 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
1234 PM CDT SAT MAY 19 2018
MOZ098-106-191815-
Oregon MO-Shannon MO-
1234 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON AND
NORTHEASTERN OREGON COUNTIES UNTIL 115 PM CDT...
At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Winona, or 19 miles southwest of Van Buren, moving
east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Winona... Birch Tree...
Thomasville... Greer...
LAT...LON 3677 9112 3677 9155 3700 9155 3704 9122
3685 9122 3683 9123 3682 9112 3678 9111
TIME...MOT...LOC 1734Z 264DEG 27KT 3688 9132
SchaumannLocal storm report, May 19, 12:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 1 ENE STRAFFORD 37.27N 93.09W
05/19/2018 E1.00 INCH GREENE MO PUBLIC
&&
FEHLocal storm report, May 19, 12:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL ROGERSVILLE 37.12N 93.06W
05/19/2018 E1.00 INCH WEBSTER MO LAW ENFORCEMENT
&&
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:42 AM CDT | Dense Fog Advisory | SGF | Maries, Miller, Morgan, Phelps | 5 hr |
| May 19, 7:00 AM CDT | Special Weather Statement | SGF | Vernon | 30 min |
| May 19, 7:26 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 49 min |
| May 19, 7:46 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 44 min |
| May 19, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 42 min |
| May 19, 8:34 AM CDT | Special Weather Statement | SGF | Laclede | 41 min |
| May 19, 9:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 59 min |
| May 19, 9:51 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 19, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| May 19, 10:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 60 min |
| May 19, 11:12 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 63 min |
| May 19, 11:33 AM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Hickory, Morgan, Polk | 42 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| May 19, 12:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 65 min |
| May 19, 12:33 PM CDT | Special Weather Statement | SGF | Dallas, Greene, Laclede, Pulaski, Webster | 42 min |
| May 19, 12:34 PM CDT | Special Weather Statement | SGF | Oregon | 41 min |
| May 19, 12:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 63 min |
| May 19, 12:58 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 36 min |
| May 19, 1:02 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 58 min |
| May 19, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 57 min |
| May 19, 1:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 61 min |
| May 19, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 53 min |
| May 19, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 66 min |
| May 19, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 65 min |
| May 19, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 32 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| May 19, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| May 19, 4:48 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 42 min |
| May 19, 5:14 PM CDT | Tornado Warning | SGF | Barton, Vernon | 31 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Vernon | 40 min |
| May 19, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 35 min |
| May 19, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 57 min |
| May 19, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 37 min |
| May 19, 6:00 PM CDT | Special Weather Statement | SGF | Dade, Dallas, Greene, Hickory, Polk | 45 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 33 min |
| May 19, 6:51 PM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Laclede, Miller, Morgan and 1 more | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.